-invariant for Siegel-Hilbert forms

  • Giovanni Rosso

    DPMMS, Centre for Mathematical Sciences Wilberforce Road Cambridge CB3 0WB United Kingdom
$\mathcal L$-invariant for Siegel-Hilbert forms cover
Download PDF

This article is published open access.


We prove a formula for the Greenberg–Benois -invariant of the spin, standard and adjoint Galois representations associated with Siegel–Hilbert modular forms. In order to simplify the calculation, we give a new definition of the -invariant for a Galois representation of a number field ; we also check that it is compatible with Benois' definition for .

Cite this article

Giovanni Rosso, -invariant for Siegel-Hilbert forms. Doc. Math. 20 (2015), pp. 1227–1253

DOI 10.4171/DM/518